PROBABILISTIC SOLUTIONS OF HIGH-ORDER PARTIAL-DIFFERENTIAL EQUATIONS

Blanchard P, HONGLER MO (1993)
PHYSICS LETTERS A 180(3): 225-231.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
We consider a stochastic differential equation in which the noise is the sum of a white noise, a Poisson noise and a continuous time Markov chain. The probability densities governing the dynamics solve high order partial differential equations and the solutions are expressible as convolutions of the densities characterizing the noise components. Relevant physical examples are presented.
Erscheinungsjahr
Zeitschriftentitel
PHYSICS LETTERS A
Band
180
Zeitschriftennummer
3
Seite
225-231
ISSN
PUB-ID

Zitieren

Blanchard P, HONGLER MO. PROBABILISTIC SOLUTIONS OF HIGH-ORDER PARTIAL-DIFFERENTIAL EQUATIONS. PHYSICS LETTERS A. 1993;180(3):225-231.
Blanchard, P., & HONGLER, M. O. (1993). PROBABILISTIC SOLUTIONS OF HIGH-ORDER PARTIAL-DIFFERENTIAL EQUATIONS. PHYSICS LETTERS A, 180(3), 225-231. doi:10.1016/0375-9601(93)90700-A
Blanchard, P., and HONGLER, M. O. (1993). PROBABILISTIC SOLUTIONS OF HIGH-ORDER PARTIAL-DIFFERENTIAL EQUATIONS. PHYSICS LETTERS A 180, 225-231.
Blanchard, P., & HONGLER, M.O., 1993. PROBABILISTIC SOLUTIONS OF HIGH-ORDER PARTIAL-DIFFERENTIAL EQUATIONS. PHYSICS LETTERS A, 180(3), p 225-231.
P. Blanchard and M.O. HONGLER, “PROBABILISTIC SOLUTIONS OF HIGH-ORDER PARTIAL-DIFFERENTIAL EQUATIONS”, PHYSICS LETTERS A, vol. 180, 1993, pp. 225-231.
Blanchard, P., HONGLER, M.O.: PROBABILISTIC SOLUTIONS OF HIGH-ORDER PARTIAL-DIFFERENTIAL EQUATIONS. PHYSICS LETTERS A. 180, 225-231 (1993).
Blanchard, Philippe, and HONGLER, MO. “PROBABILISTIC SOLUTIONS OF HIGH-ORDER PARTIAL-DIFFERENTIAL EQUATIONS”. PHYSICS LETTERS A 180.3 (1993): 225-231.